Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Completions of $\mathbb{Z}/(p)$–Tate cohomology of periodic spectra

Matthew Ando, Jack Morava and Hal Sadofsky

Geometry & Topology 2 (1998) 145–174

arXiv: math.AT/9808141

Abstract

We construct splittings of some completions of the (p)–Tate cohomology of E(n) and some related spectra. In particular, we split (a completion of) tE(n) as a (completion of) a wedge of E(n 1)s as a spectrum, where t is shorthand for the fixed points of the Z(p)–Tate cohomology spectrum (ie the Mahowald inverse limit invlimk((Pk ΣE(n)))). We also give a multiplicative splitting of tE(n) after a suitable base extension.

Keywords
root invariant, Tate cohomology, periodicity, formal groups
Mathematical Subject Classification
Primary: 55N22, 55P60
Secondary: 14L05
References
Forward citations
Publication
Received: 5 September 1997
Revised: 27 March 1998
Accepted: 17 August 1998
Published: 17 August 1998
Proposed: Haynes Miller
Seconded: Ralph Cohen, Gunnar Carlsson
Authors
Matthew Ando
Department of Mathematics, University of Virginia
Charlottesville
Virginia 22903
USA
Jack Morava
Department of Mathematics
The Johns Hopkins University
Baltimore
Maryland 21218
USA
Hal Sadofsky
Department of Mathematics
University of Oregon
Eugene
Oregon 97403
USA